# SDR CALA2018122002615

- Difficulty date: December 18, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N38424
- Make and model: Boeing 737924ER
- Aircraft serial: 37095
- Aircraft time: 35,516 hours, 12,162 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACK DETECTED AT LEFT STAB STA. 129.50, 10.5 INCHES FROM R REAR SPAR MARKED. REF. FLEET CYCLE NR 9633768. REPAIRED SKIN CARCK AT L/H HORZONTA L STAB 129.50,10.5" FROM REAR SPAR IAW SRM 55-10-01 REPAIR 11. PG.201-224. THIS IS A CATEGORY B TABLE 204 PG 223 56,000 TOTAL CONTINUED FROM PREVIOUS ENTRY. INSP AFTER 56,000 TOTAL FLT. CYCLES. PER TABLE 204 PG 223 OF SRM 55-10-01 REPAIR 11. 56,000 TOTAL FLIGHT CYCLES. RE-INSP AT INTERVALS OF 9,000 FLIGHT CYCLES. TOMC APPROVED. PER SRM 55-10-01 PG 223 TABLE 204, INSP THRESHOLD STARTS AT TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTION APPROVED DIP FOR ABOVE MENTIONED REPAIR. QC REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
